# SDR ASOA20130809061

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 31,572 hours, 24,136 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131113
- Part serial: 09175H3905
- Condition: Cracked
- Location: Cockpit
- Part time: 9,846 hours, 7,681 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED ENROUTE, THE CAPTAINS WINDSHIELD CRACKED/SHATTERED.  THE ACFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE CAPTAINS WINDSHIELD.  OPS CHECKS WERE GOOD AND THE ACFT WAS RELEASED FOR SERVICE.
